MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 28MM HEAD +5 MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 P.F.C.* 28MM HEAD +5 MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Model Number 85-3834
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that recurrent dislocator.Original surgery 2000.Pfc ultima cement stem sz 3m and competitor cup.Head and liner revised in 2020 for wear and stability.Current surgery, constrained liner cemented into and head replaced.Doi: (b)(6) 2020.Dor: (b)(6) 2021; unknown hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> no device associated with this report was received for examination.This device is known to have been used in conjunction with competitor manufactured products.This is considered off label use.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received indicated that previous revision (b)(6) 2020 - 804810 and was head only depuy.Richards reflection cup.Wear was with richards liner no depuy ever used or implanted/explanted affected side - left side.

Common Device Name
PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11776805
Report Number1818910-2021-09534
Device Sequence Number3138184
Product Code KWY
UDI-Device Identifier10603295207610
UDI-Public10603295207610
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K893872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-3834
Device Catalogue Number853834
Device Lot Number8552607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/17/2021
06/02/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date05/28/2021
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR; CONSTRAINED LINER; PFC ULTIMA CEMENT STEM SZ 3M; RICHARDS REFLECTION CUP (COMPETITOR); COMPETITOR; CONSTRAINED LINER; PFC ULTIMA CEMENT STEM SZ 3M; RICHARDS REFLECTION CUP (COMPETITOR)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR